MAUDE Adverse Event Report: SMITHS MEDICAL ASO, INC PNEUPAC PARAPAC PLUS VENTILATOR; ENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASO, INC PNEUPAC PARAPAC PLUS VENTILATOR; ENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number P300NUS
Medical Device Problem Codes Device Alarm System (1012); Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the unit was alarming indicating low pressure error.There was unknown patient harm or adverse events due to this event.
 
Additional Manufacturer Narrative
A1: patient identifier updated.H3: one device was returned for analysis.Service history review identified that this device was last serviced in october and there was no indication the complaint was related to previous service of the device.The reported issue was confirmed as the cycle pressure switch was found out of adjustment.The cycle pressure switch was re-adjusted to 10cm h2o.The device then passed all functional tests.

Brand Name
PNEUPAC PARAPAC PLUS VENTILATOR
Common Device Name
ENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASO, INC
6000 nathan lane n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key21276831
Report Number3012307300-2025-01352
Device Sequence Number17050877
Product Code BTL
UDI-Device Identifier35019315107270
UDI-Public(01)35019315107270(11)210616
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP300NUS
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/10/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown